# SDR 04FDEA00062

- Difficulty date: January 7, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 6,882 hours, 3,709 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Part number: 3205225
- Part serial: GRTB9813
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOF ROLL WHEN PWR ADVANCED ABOVE 60 PERCENT N1 RECEIVED NR 1 ENG REVERSE PRESSURIZED ECAM.  ABORTED T/O ROLL RETURNED TO GATE.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A MEL 78-30-01-A: ENGINE 1 THRUST  REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.  REMOVED AND REPLACED NBR 1 ENG DIRECTIONAL PILOT VALVE.  R & R NR 1 ENGINE.  RAN ENGINE TO 60 PERCENT TO VERIFY NO "ECAM" ALERT ON T/R. PER A300-600 JRH. OPS. CHECK GOOD.
